Markov partitions reflecting the geometry of x2, x3

Thomas Ward, Yuki Yayama

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give an explicit geometric description of the [\times2] , [\times3] system, and use this to study a uniform family of Markov partitions related to those of Wilson and Abramov. The behaviour of these partitions is stable across expansive cones and transitions in this behaviour detect the non-expansive lines.
Original languageEnglish
Pages (from-to)613-624
Number of pages12
JournalDiscrete and Continuous Dynamical Systems
Volume24
Issue number2
Early online date1 Mar 2009
DOIs
Publication statusPublished - Jun 2009

Keywords

  • Markov partition
  • expansive subdynamics
  • solenoid

Cite this